Equivalence between graph-based and sequence-based extensive form games
J. Jude Kline () and
Shravan Luckraz
Additional contact information
J. Jude Kline: University of Queensland
Economic Theory Bulletin, 2016, vol. 4, issue 1, No 8, 85-94
Abstract:
Abstract This note establishes an equivalence between the graph-based definition of an infinite extensive form game [following Kuhn (Contributions to the theory of games II, Princeton: Princeton University Press, pp 193–216, 1953)] and the sequence-based definition by Osborne and Rubinstein (A course in game theory, Cambridge: MIT Press, 1994).
Keywords: Extensive form games; Equivalence theorems; Graph theory (search for similar items in EconPapers)
JEL-codes: C7 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://link.springer.com/10.1007/s40505-016-0094-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:etbull:v:4:y:2016:i:1:d:10.1007_s40505-016-0094-z
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40505
DOI: 10.1007/s40505-016-0094-z
Access Statistics for this article
Economic Theory Bulletin is currently edited by Nicholas C. Yannelis
More articles in Economic Theory Bulletin from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().